# SDR ASAA2022050938233

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 1,185 hours, 338 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 8010 · Engine Cranking
- Part: Chip Detector
- Part number: 2529M66P04
- Part serial: GRT60236
- Condition: Out Of Limits
- Location: #2 Engine
- Part time: 1,185 hours, 338 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFM IS REPORTING #2 ENGINE ODMS CHIP COUNT INCREASE OVER CONSECUTIVE FLIGHTS.  GROUNDED - YES. PERFORMED TSR STEPS 1-6 ON #2 ENGE FOUND NO DEBRIS IN SCAVENGE SCREENS OR THE ODMS. FOUND DEBRIS ON THE STARTER MAGNETIC CHIP DETECTOR OUT OF LIMTS. REPLACED OIL IN STARTER REF B737-9 AMM 80-11-01 AND DRY MOTORED THE ENGINE FOR 2 CYCLES REF AMM 71-00-00. RECHECKED THE STARTER CHIP DETECTOR FOUND MORE DEBRIS STILL OUT OF LIMITS. REMOVED AND REPLACED #2 ENGINE STARTER REF AMM 80-11-01. OPS CHECK AND LEAK CHECKS GOOD.
